# SDR DALA2023010900122

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 84,263 hours, 16,469 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Proximity Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R FWD ENT DOOR EICAS MSG WITH DOOR CLOSED.  RESEATED CONNECTOR AT DOOR PROX SENSOR. OPERATED ARMED/DISARMED DOOR 1R PER B767-400 AMM 52-71. OPS CHECKS GOOD. (9542064)
